# SDR SWAA2022021794390

- Difficulty date: July 25, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB FWD CORNER SCUFF PLATE IS CRACKED / LOCATED AND DRILLED NEW FCB FWD CORNER SCUFF PLATE PO# 674266 IAW SRM 51-40-05. OK TO INSTALL 88340C 25JUL18 INSP 267 7-25-18 INSTALLED NEW SCUFF PLATE PO# LINE 674266/1 AT FWD CARGO BAY IAW AMM 53-11-02-420-801
